I get the Botox shots for my migraines , have been working great , I have had a history of hair loss due to thyroid, lupus , etc, has been ready good last two years and I've had 2 rounds of shots and now my hair is falling out everywhere, usually it's on top only , it's the worse it's ever been!! I'm very worried , I'm a hair stylist (41 yrs) so very aware with hair loss!! Could this be caused with the Botox shots ?? I'm very worried ??
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 10 answers
Systemic Lupus Erythematosus - I just got back home a few day back after a episode of pericarditis.?
Posted 13 Mar 2010 • 3 answers
Systemic Lupus Erythematosus - When I was diagnosed with sle I studied to understand more about the?
Posted 26 Apr 2011 • 5 answers
Posted 3 Aug 2012 • 9 answers
Posted 6 Nov 2015 • 2 answers